# SDR 2000ZZZX157

- Difficulty date: November 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N179GL
- Make and model: Beech 1900D
- Aircraft serial: UE179
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S ALTIMETER HAS INTERMITTENT INVALID ENCODER IN-FLIGHT.  REMOVED AND REPLACED ALTIMETER.  SUBSEQUENT BENCH TEST VERIFIED THAT ENCODER WAS INTERMITTENTLY INOPERABLE.  P/N KEA-346/066-0362-0008.  (X)
